English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55176/89442 (62%)
Visitors : 10657970      Online Users : 23
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27452

    Title: Spanning trees on hypercubic lattices and non-orientable surfaces
    Authors: 曾文哲;Tzeng, Wen-jer;Wu, F. Y.
    Contributors: 淡江大學物理學系
    Keywords: Spanning trees;Hypercubic lattices;Möbius strip;Klein bottle
    Date: 2000-10-01
    Issue Date: 2009-12-31 10:09:46 (UTC+8)
    Publisher: Elsevier
    Abstract: We consider the problem of enumerating spanning trees on lattices. Closed-form expressions are obtained for the spanning tree generating function for a hypercubic lattice in d dimensions under free, periodic, and a combination of free and periodic boundary conditions. Results are also obtained for a simple quartic net embedded on two nonorientable surfaces, a Möbius strip and the Klein bottle. Our results are based on the use of a formula expressing the spanning tree generating function in terms of the eigenvalues of an associated tree matrix. An elementary derivation of this formula is given.
    Relation: Applied mathematics letters 13(7), pp.19-25
    DOI: 10.1016/S0893-9659(00)00071-9
    Appears in Collections:[Graduate Institute & Department of Physics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback